RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1954, Volume 35(77), Number 1, Page 174 (Mi msb5270)  

Correction to the paper “Structure of the spectrum of nonlinear completely continuous operators”

V. V. Nemytskii


Full text: PDF file (79 kB)

Bibliographic databases:
Received: 08.05.1954

Citation: V. V. Nemytskii, “Correction to the paper “Structure of the spectrum of nonlinear completely continuous operators””, Mat. Sb. (N.S.), 35(77):1 (1954), 174

Citation in format AMSBIB
\Bibitem{Nem54}
\by V.~V.~Nemytskii
\paper Correction to the paper ``Structure of the spectrum of nonlinear completely continuous operators''
\jour Mat. Sb. (N.S.)
\yr 1954
\vol 35(77)
\issue 1
\pages 174
\mathnet{http://mi.mathnet.ru/msb5270}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=65029}
\zmath{https://zbmath.org/?q=an:0056.34504}


Linking options:
  • http://mi.mathnet.ru/eng/msb5270
  • http://mi.mathnet.ru/eng/msb/v77/i1/p174

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1947–1963
    Number of views:
    This page:121
    Full text:64

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020